# SDR HALA2018092000429

- Difficulty date: September 19, 2018
- Submitted: September 20, 2018
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 107,447 hours, 19,434 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - L AUTOPILOT INOP PRESSED AP LEFT BUTTON AND GOT CMD ON FMA BUT AP DID NOT ENGAGE.  TEST L FCC TEST 01 AND TEST 30 TEST OK, PER AMM 22-00-02.  LEFT CMD SWITCH TEST OK.  OK FOR SERVICE.
